# SDR Z4MR601462A

- Difficulty date: July 14, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N325MW
- Make and model: Pilats PC1245
- Aircraft serial: 325
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gasket
- Part number: RG9570R1
- Part serial: B4039
- Condition: Leaking
- Location: Relief Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A RANDOM INSPECTION OF THE FUEL PUMP REVEALED FUEL LEAKING FROM THE ENGINE DRIVEN LOW PRESSURE FUEL PUMP RELIEF VALVE GASKET.  THIS PUMP INCORPORATES THE SAME (OR VERY SIMILAR) RELIEF VALVE AND GASKET ASSEMBLY USED ON ROTARY FUEL PUMP WHICH WAS THE SUBJECT OF THE AD DIRECTING COMPLIANCE WITH SB RELIEF VALVE COVER CAP SCREW RECURRING TORQUE CHECK.  A TORQUE CHECK OF THE CAP SCREWS WAS ACCOMPLISHED IAW SB AND ALL WERE FOUND BELOW THE TORQUE SPECIFICATION.  OTHER PUMPS INSPECTED WERE ALSO FOUND TO BE LEAKING AND UNDER TORQUE.
